CLASS NUMBER DIVISIBILITY OF QUADRATIC FUNCTION FIELDS IN EVEN CHARACTERISTIC

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 462
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorBae, Sung-Hanko
dc.contributor.authorJung, Hwanyupko
dc.date.accessioned2019-04-15T15:12:25Z-
dc.date.available2019-04-15T15:12:25Z-
dc.date.created2013-09-12-
dc.date.issued2013-07-
dc.identifier.citationBULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.1357 - 1365-
dc.identifier.issn1015-8634-
dc.identifier.urihttp://hdl.handle.net/10203/254775-
dc.description.abstractWe find a lower bound on the number of real/inert imaginary/ramified imaginary quadratic extensions of the function field F-q(t) whose ideal class groups have an element of a fixed order, where q is a power of 2.-
dc.languageEnglish-
dc.publisherKOREAN MATHEMATICAL SOC-
dc.subjectEXPONENTS-
dc.titleCLASS NUMBER DIVISIBILITY OF QUADRATIC FUNCTION FIELDS IN EVEN CHARACTERISTIC-
dc.typeArticle-
dc.identifier.wosid000323185400025-
dc.identifier.scopusid2-s2.0-84887104916-
dc.type.rimsART-
dc.citation.volume50-
dc.citation.issue4-
dc.citation.beginningpage1357-
dc.citation.endingpage1365-
dc.citation.publicationnameBULLETIN OF THE KOREAN MATHEMATICAL SOCIETY-
dc.identifier.doi10.4134/BKMS.2013.50.4.1357-
dc.contributor.localauthorBae, Sung-Han-
dc.contributor.nonIdAuthorJung, Hwanyup-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorclass number divisibility-
dc.subject.keywordAuthorquadratic function field-
dc.subject.keywordAuthoreven characteristic-
dc.subject.keywordPlusEXPONENTS-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0